# SDR DALA2016082806258

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,232 hours, 48,585 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF ROTATION, THE LEFT ENGINE FAILED.  REPLACED THE NR 1 ENGINE IAW SPC 88-7110-9-0010.
